# SDR AWXA200500290

- Difficulty date: January 24, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 61,644 hours, 39,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 655287646
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK CORROSION WAS FOUND ON L-2 DOOR SILL INNER CHORD BETWEEN BS 950 AND BS 994, LBL 50.  MAINTENANCE REMOVED CORRODED L-2 DOOR SILL INNER CHORD FROM BS 917 TO BS 1016, LBL 50; FABRICATED A NEW REPLACEMENT INNER CHORD PER DWG 65-52878; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
